The research of M.L. was partially supported by ISF grant 836/08.
On r-Connected Graphs with No Semi-topological r-Wheel
Version of Record online: 6 AUG 2012
© 2012 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 72, Issue 3, pages 267–290, March 2013
How to Cite
Horev, E. and Lomonosov, M. (2013), On r-Connected Graphs with No Semi-topological r-Wheel. J. Graph Theory, 72: 267–290. doi: 10.1002/jgt.21642
- Issue online: 23 JAN 2013
- Version of Record online: 6 AUG 2012
- Manuscript Revised: 9 OCT 2011
- Manuscript Received: 11 NOV 2009
- Israel Scientific Foundation
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!